# SDR FXGA20151026001

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727217
- Aircraft serial: 21243
- Aircraft time: 61,830 hours, 47,606 cycles
- Engine: Pwa JT8D17
- Engine time: 69,922 hours, 48,479 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6120198192
- Condition: Broken
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING CRUISE FLIGHT NR 3 ENG FIRE INDICATION.  PROCEDURE & CHECKLIST INITIATED.  BOTH ENG FIRE BOTTLE DEPLOYED.  FIRE INDICATION REMAINED ON.  ALL ENG PARAMETERS NORMAL EXCEPT ENG OIL TEMP AT RED LINE.  ENG FIRE INDICATION REMAINED ON UP TO SECURING AIRPLANE & POWER REMOVED.
